MAUDE Adverse Event Report: AVANOS MEDICAL INC. ENTERAL DEVICE DECLOGGING SYSTEM; DH CPK CLOG ZAPPER ACCESSORIES

AVANOS MEDICAL INC. ENTERAL DEVICE DECLOGGING SYSTEM; DH CPK CLOG ZAPPER ACCESSORIES
Model Number 20-0002
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0008034165 was reviewed and the product was produced according to product specifications.All information reasonably known as of 19 feb 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Complaint database and identified as complaint (b)(4).(b)(4).
 
Event or Problem Description
Fda medwatch / fda user facility report #: (b)(4) received on 31-jan-2020, and the following information was provided: "patient had a clogged peg feeding tube, clog zapper enteral feeding tube declogging system obtained to attempt to declog the ng [nasogastric] tube.Instructions followed by rn [registered nurse] to instill declotting liquid with applicator and plastic tube.When plastic tube removed it broke leaving 6 inches of plastic tubing.Patient went to ir [interventional radiology] to have peg tube removed and replaced, plastic tubing could not be located." "device failed (e g broke, couldn't get it to work or stopped working)." additional information received 03-feb-2020 indicated the patient is stable.
 
Additional Manufacturer Narrative
Additional information provided for b3: date of event.All information reasonably known as of 22 apr 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ENTERAL DEVICE DECLOGGING SYSTEM
Common Device Name
DH CPK CLOG ZAPPER ACCESSORIES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9734883
Report Number3006646024-2020-00003
Device Sequence Number2352538
Product Code KNT
UDI-Device Identifier10680651456097
UDI-Public10680651456097
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2020
Device Model Number20-0002
Device Catalogue Number104560900
Device Lot Number0008034165
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date04/22/2020
Patient Sequence Number1
Patient Age80 YR